Volume 26, Number 4
Previous Issue Next Issue

Danping Yang, Yanzhen Chang & Wenbin Liu

J. Comp. Math., 26 (2008), pp. 471-487

Preview Full PDF 30 1034 Abstract

Alexandre Ern & Annette F. Stephansen

J. Comp. Math., 26 (2008), pp. 488-510

Preview Full PDF 27 1042 Abstract

Benyu Guo & Keji Zhang

J. Comp. Math., 26 (2008), pp. 511-535

Preview Full PDF 27 1044 Abstract

J.A. Ferreira & P.M. da Silva

J. Comp. Math., 26 (2008), pp. 536-553

Preview Full PDF 26 979 Abstract

Shuo Zhang & Ming Wang

J. Comp. Math., 26 (2008), pp. 554-577

Preview Full PDF 27 1003 Abstract

Chunxia Jia & Detong Zhu

J. Comp. Math., 26 (2008), pp. 578-597

Preview Full PDF 34 1029 Abstract

Qiumei Huang & Yidu Yang

J. Comp. Math., 26 (2008), pp. 598-612

Preview Full PDF 29 1007 Abstract

Wei Wu, Naimin Zhang, Zhengxue Li, Long Li & Yan Liu

J. Comp. Math., 26 (2008), pp. 613-623

Preview Full PDF 27 986 Abstract

Ali Yang & Liantang Wang

J. Comp. Math., 26 (2008), pp. 624-632

Preview Full PDF 28 1035 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard